Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 31, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 28, 2014, 8:42 PM CDT for 4 counties in Alabama. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2014, 8:42 PM CDT (01:42 UTC)
- Expired
- Apr 28, 2014, 9:45 PM CDT
- In force
- 63 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Fayette County, AL, Jefferson County, AL, Tuscaloosa County, AL, Walker County, AL
The radar
The Birmingham radar (KBMX), 72 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 8:43 PM CDT | FUNNEL CLOUD | 2 W Sipsey, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 12:39 PM CDT | Tornado Watch | SPC | 8 hr |
| Apr 28, 7:59 PM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.7 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1160 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1240 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 361 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 9.6
The text
As transmitted, in the capitals the NWS used until 2016.
720
WUUS54 KBMX 290142
SVRBMX
ALC057-073-125-127-290245-
/O.NEW.KBMX.SV.W.0031.140429T0142Z-140429T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
842 PM CDT MON APR 28 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL FAYETTE COUNTY IN WEST CENTRAL ALABAMA...
NORTHWESTERN JEFFERSON COUNTY IN ALABAMA...
NORTH CENTRAL TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...
SOUTHERN WALKER COUNTY IN ALABAMA...
* UNTIL 945 PM CDT
* AT 839 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
BOLEY SPRINGS TO 6 MILES NORTHWEST OF BANKHEAD LOCK AND DAM TO 7
MILES NORTH OF DEERLICK CREEK CAMPGROUNDS...AND MOVING NORTHEAST AT
30 MPH.
* LOCATIONS IMPACTED INCLUDE...
CORDOVA...DORA...SUMITON...FAIRFIELD...OAKMAN...BANKHEAD LOCK AND
DAM...PARRISH AND BULL CITY.
THIS INCLUDES...
US 78 EXIT NUMBERS 63 THROUGH 91...
INTERSTATE 20 EXIT NUMBERS 118 THROUGH 123...
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT TUESDAY MORNING
FOR ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CDT
MONDAY EVENING FOR NORTHWESTERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3390 8708 3390 8701 3386 8698 3386 8696
3382 8695 3384 8689 3349 8684 3332 8754
3350 8749 3369 8754 3393 8708
TIME...MOT...LOC 0142Z 242DEG 25KT 3369 8743 3354 8739
3337 8744
$$
17/KLAWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 6:45 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Apr 28, 6:45 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 645 PM CDT MON APR 28 2014 .UPDATE... FOR 00Z AVIATION. && .DISCUSSION... RAPID DESTABILIZATION IS HAPPENING IN THE WARM MOIST BOUNDARY LAYER. CLOUD COVER IS SCATTERED TO BROKEN ACROSS THE FORECAST AREA AND TEMPERATURES HAVE WARMED SIGNIFICANTLY UP INTO THE LOW TO MID 80S ACROSS THE FORECAST AREA WITH DEWPOINTS IN THE MID 60S TO NEAR 70. THESE CONDITIONS HAVE YIELDED EXTREME SBCAPE VALUES OF NEAR 2000 TO 3000 J/KG. THE 18Z BMX SOUNDING INDICATES THAT THE CAP SHOULD BE GONE BY NOW WITH TEMPERATURES CURRENTLY IN THE 80S. THE 0-1 KM SRH IS CURRENTLY AROUND 100-200 M2/S2 ACROSS THE FORECAST AREA. WE WILL HAVE TO WATCH THE LOW LEVEL SHEAR CAREFULLY TONIGHT AS THE MODELS DIFFER ON HOW MUCH THE SHEAR RAMPS UP OVER THE AREA. MOST OF THE HI-RES MODELS HAVE BEEN INDICATING A SECONDARY LOW DEVELOPING JUST TO THE NORTHWEST THAT CAUSES THE WIND FIELDS TO BECOME MORE SOUTH-SOUTHEASTERLY ACROSS THE FORECAST AREA. IF THIS WERE TO HAPPEN 0-1 KM SRH VALUES WOULD BUMP UP ANYWHERE FROM 250-400 M2/S2. EXPECT THE CAPE WILL DECREASE SOME WITH THE LOSS OF DAYTIME HEATING BUT THIS SHOULD NOT PLAY A MAJOR FACTOR IN LIMITING THE THREAT. DUE TO THE COMBINATION OF THE SEVERE WEATHER PARAMETERS A STRONG TO VIOLENT TORNADO CANNOT BE RULED OUT OVER NORTHWESTERN PORTIONS OF THE FORECAST AREA. IN ADDITION...THE SPC HAS UPGRADED THE SWODY1 TO A HIGH RISK ACROSS PORTIONS OF NORTHWESTERN ALABAMA. THE MAIN THREAT AREA WILL BE OVER THE NORTHWESTERN HALF OF CENTRAL ALABAMA BUT CANNOT RULE OUT SEVERE STORMS OR A TORNADO FURTHER TO THE EAST. THE LOW LEVEL JET WILL BEGIN TO WEAKEN LATE TONIGHT AND TOWARDS SUNRISE AND THUNDERSTORMS SHOULD BEGIN TO WEAKEN ACROSS THE SOUTHEAST COUNTIES. THIS IS A VERY SERIOUS THREAT AND SHOULD BE TAKEN AS SO. PLEASE BE SURE THAT YOU HAVE MULTIPLE WAYS TO RECEIVE SEVERE WEATHER ALERTS. DANGEROUS SEVERE WEATHER IS EXPECT THIS EVENING AND INTO THE OVERNIGHT HOURS. PLEASE HAVE ALERT SYSTEM THAT CAN WAKE YOU UP DURING THE MIDDLE OF THE NIGHT LIKE A NOAA WEATHER RADIO. THE THREAT TOMORROW LOOKS VERY SIMILAR TO TODAY. MODELS HAVE BEEN MORE PROGRESSIVE WITH THE LINE OF SEVERE THUNDERSTORMS AND HAVE PUSHED IT THROUGH THE FORECAST AREA NEAR DAYBREAK TOMORROW. IF THIS WERE TO HAPPEN...WE COULD SEE SOME BREAKS IN THE CLOUDS TOMORROW AS ANOTHER SHORTWAVE TROUGH ROTATES THROUGH THE BROAD UPPER LEVEL LOW. SBCAPE VALUES ONCE AGAIN PUSH UP TO 2000-3000 J/KG WITH AN INCREASE IN THE LOW LEVEL JET DUE TO THE INCOMING SHORTWAVE TROUGH. THUNDERSTORMS WILL DEVELOP WITH THE DIVERGENT FLOW ALOFT AND EXTREME INSTABILITY. SEVERE STORMS WILL BE POSSIBLE ONCE AGAIN WITH TORNADOES...DAMAGING WINDS...LARGE HAIL AND FLOODING POSSIBLE ONCE AGAIN. THERE ARE STILL SOME UNCERTAINTIES BECAUSE THE THREATS ARE CONDITIONAL ON HOW THE SYSTEM EVOLVES TONIGHT. REGARDLESS...THESE TWO THREATS SHOULD BE TAKEN VERY SERIOUSLY...WE HAVE NOT HAD AN EVENT LIKE THIS IN CENTRAL ALABAMA IN SOMETIME. 05/MA && .AVIATION... 00Z TAF DISCUSSION. THE MAIN LINE OF SHOWERS AND THUNDERSTORMS COMES LATER TONIGHT DURING THE EVENING AND OVERNIGHT HOURS. ALL TYPES OF SEVERE WEATHER WILL BE POSSIBLE WITH STRONG DAMAGING WINDS...LARGE HAIL AND TORNADOES. FURTHER UPDATES WILL REFINE THE TIMING OF THE LINE OF THUNDERSTORMS. NOTE...THE NATIONAL WEATHER SERVICE IS NOW ISSUING SEASONAL TERMINAL FORECASTS FOR THE TALLADEGA MUNICIPAL AIRPORT (KASN) IN TALLADEGA...ALABAMA. THE FORECASTS WILL BE ISSUED THROUGH AT LEAST MAY 8TH 00Z. DUE TO THE LIMITED AVAILABILITY OF OBSERVATIONS... KASN TAF WILL HAVE AMD NOT SKED APPENDED TO THE END OF THE FORECAST. 16 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 67 81 62 75 50 / 100 90 80 30 10 ANNISTON 68 80 64 75 51 / 100 90 80 40 10 BIRMINGHAM 67 81 60 75 50 / 100 90 80 30 10 TUSCALOOSA 66 82 59 75 49 / 100 90 60 20 10 CALERA 68 82 62 75 51 / 100 90 80 30 10 AUBURN 69 80 67 75 54 / 80 100 80 60 20 MONTGOMERY 71 82 68 79 55 / 90 100 80 60 20 TROY 71 80 69 78 55 / 60 90 80 60 20 && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ALL OF CENTRAL ALABAMA. &&
Hazardous weather outlook, Apr 28, 10:25 AM CDT, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1025 AM CDT MON APR 28 2014 ALZ011>015-017>050-291100- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1025 AM CDT MON APR 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. A SIGNIFICANT THREAT OF SEVERE WEATHER...INCLUDING STRONG TORNADOES...WILL BEGIN AS EARLY AS 3 PM THIS AFTERNOON AND LAST THROUGH THE NIGHT. DAMAGING WINDS...VERY LARGE HAIL...AND FLASH FLOODING ARE ALL LIKELY. THE GREATEST THREAT AREA DURING THIS TIME FRAME APPEARS TO BE GENERALLY ALONG AND NORTHWEST OF A LINE FROM DEMOPOLIS...TO CLANTON...TO ANNISTON. HOWEVER...ALL OF CENTRAL ALABAMA WILL HAVE A RISK FOR SEVERE WEATHER WITH THIS ROUND OF STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ANOTHER ROUND OF SEVERE WEATHER WILL BE POSSIBLE FOR ALL OF CENTRAL ALABAMA STARTING AROUND 3 PM TUESDAY AFTERNOON AND LASTING THROUGH TUESDAY NIGHT. TORNADOES...DAMAGING WINDS...VERY LARGE HAIL...AND FLASH FLOODING WILL ALL BE POSSIBLE WITH THIS ROUND OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED THIS AFTERNOON THROUGH TUESDAY NIGHT.
In the hours before
Special weather statement, Apr 28, 5:15 PM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
515 PM CDT MON APR 28 2014
ALZ038-282245-
CHAMBERS AL-
515 PM CDT MON APR 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHAMBERS COUNTY
UNTIL 545 PM CDT...
AT 515 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR FREDONIA...OR 6 MILES SOUTHEAST OF STROUD...MOVING
NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
STANDING ROCK...
ROCKY POINT...
STROUD CREEK...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3293 8519 3290 8536 3306 8536 3311 8526
3311 8523 3297 8520
TIME...MOT...LOC 2215Z 233DEG 33KT 3300 8524Special weather statement, Apr 28, 5:27 PM CDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
527 PM CDT MON APR 28 2014
ALZ029-282245-
RANDOLPH AL-
527 PM CDT MON APR 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RANDOLPH COUNTY
UNTIL 545 PM CDT...
AT 528 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ROANOKE...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BIG SPRINGS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3311 8531 3311 8542 3321 8545 3331 8527
3330 8526 3315 8523 3311 8523
TIME...MOT...LOC 2228Z 238DEG 35KT 3318 8529Local storm report, Apr 28, 6:01 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
601 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM TSTM WND DMG 6 NE WESTON 34.22N 87.97W
04/28/2014 MARION AL EMERGENCY MNGR
TREES DOWN AND BARN BLOWN DOWN NORTH OF HAMILTON.
POSSIBLE TORNADO DAMAGE.
&&
JD/02Local storm report, Apr 28, 6:29 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
629 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG 8 N HAMILTON 34.26N 87.98W
04/28/2014 MARION AL 911 CALL CENTER
HOUSES DAMAGED ALONG CR 32 IN THE SHILOH COMMUNITY NORTH
OF HAMILTON...511 COUNTY ROAD 32. POSSIBLE TORNADO
&&
KLAWSLocal storm report, Apr 28, 8:17 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
817 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG 8 N HAMILTON 34.26N 87.98W
04/28/2014 MARION AL 911 CALL CENTER
HOUSES DAMAGED ALONG CR 32 IN THE SHILOH COMMUNITY NORTH
OF HAMILTON...511 COUNTY ROAD 32. POSSIBLE TORNADO
0559 PM TSTM WND DMG 6 NE WESTON 34.22N 87.97W
04/28/2014 MARION AL EMERGENCY MNGR
TREES DOWN AND BARN BLOWN DOWN NORTH OF HAMILTON.
POSSIBLE TORNADO DAMAGE.
0658 PM TSTM WND DMG 5 N ETHELSVILLE 33.49N 88.23W
04/28/2014 PICKENS AL FIRE DEPT/RESCUE
HOME COLLAPSED, CAMPER TRAILER BLOWN AWAY, PERSONS
TRAPPED ALONG CASTON RD, NEAR COUNTY ROAD 53. FIRE RESCUE
ON THE SCENE.
0738 PM TSTM WND DMG 5 ESE WINFIELD 33.91N 87.71W
04/28/2014 FAYETTE AL EMERGENCY MNGR
ROOF BLOWN OFF HOME IN GLEN ALLEN
0755 PM TORNADO 5 W ELDRIDGE 33.92N 87.71W
04/28/2014 MARION AL 911 CALL CENTER
TORNADO REPORTED BY PUBLIC TO 911 CENTER OF TORNADO ON
GROUND ALONG HWY 118 WEST OF ELDRIDGE.
&&
KLAWSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:12 PM CDT | Tornado Warning | BMX | Fayette, Lamar | 63 min |
| Apr 28, 7:23 PM CDT | Tornado Warning | BMX | Fayette, Marion, Walker | 67 min |
| Apr 28, 7:27 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Pickens | 48 min |
| Apr 28, 7:47 PM CDT | Tornado Warning | BMX | Marion, Winston | 58 min |
| Apr 28, 7:47 PM CDT | Tornado Warning | BMX | Fayette, Pickens, Tuscaloosa | 43 min |
| Apr 28, 7:53 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 52 min |
| Apr 28, 8:03 PM CDT | Tornado Warning | BMX | Winston | 42 min |
| Apr 28, 8:06 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 54 min |
| Apr 28, 8:24 PM CDT | Tornado Warning | BMX | Pickens, Tuscaloosa | 36 min |
| Apr 28, 8:30 PM CDT | Tornado Warning | BMX | Walker | 30 min |
| Apr 28, 8:41 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 49 min |
| Apr 28, 8:46 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Pickens, Tuscaloosa | 59 min |
| Apr 28, 8:58 PM CDT | Tornado Warning | BMX | Pickens, Tuscaloosa | 47 min |
| Apr 28, 9:00 PM CDT | Tornado Warning | BMX | Pickens | 45 min |
| Apr 28, 9:07 PM CDT | Tornado Warning | BMX | Sumter | 53 min |
| Apr 28, 9:24 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Tuscaloosa | 51 min |
| Apr 28, 9:24 PM CDT | Tornado Warning | BMX | Jefferson | 66 min |
| Apr 28, 9:45 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Sumter | 45 min |
| Apr 28, 9:48 PM CDT | Tornado Warning | BMX | Bibb, Hale, Tuscaloosa | 27 min |
| Apr 28, 9:52 PM CDT | Tornado Warning | BMX | Jefferson | 53 min |
| Apr 28, 10:01 PM CDT | Tornado Warning | BMX | Blount, Jefferson | 59 min |
| Apr 28, 10:06 PM CDT | Tornado Warning | BMX | Tuscaloosa | 54 min |
| Apr 28, 10:22 PM CDT | Tornado Warning | BMX | Jefferson | 38 min |
| Apr 28, 10:29 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Hale, Marengo, Perry | 61 min |
| Apr 28, 10:41 PM CDT | Tornado Warning | BMX | Jefferson, Tuscaloosa | 64 min |
| Apr 28, 11:16 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Bibb, Chilton, Dallas, Elmore, Marengo and 1 more | 89 min |
| Apr 28, 11:28 PM CDT | Tornado Warning | BMX | Blount, Etowah | 62 min |
| Apr 29, 12:08 AM CDT | Tornado Warning | BMX | Chilton, Coosa | 67 min |
| Apr 29, 12:23 AM CDT | Tornado Warning | BMX | Etowah | 52 min |
| Apr 29, 12:29 AM CDT | Tornado Warning | BMX | Blount | 61 min |
| Apr 29, 12:51 AM CDT | Tornado Warning | BMX | Etowah | 54 min |
| Apr 29, 1:25 AM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Tallapoosa | 65 min |
| Apr 29, 1:30 AM CDT | Tornado Warning | BMX | Clay | 45 min |
| Apr 29, 1:30 AM CDT | Tornado Warning | BMX | Autauga, Elmore | 60 min |
| Apr 29, 1:36 AM CDT | Tornado Warning | BMX | Lowndes, Montgomery | 54 min |
| Apr 29, 2:05 AM CDT | Tornado Warning | BMX | Elmore, Macon, Montgomery | 55 min |
| Apr 29, 3:03 AM CDT | Severe Thunderstorm Warning | BMX | Pike | 57 min |
| Apr 29, 3:23 AM CDT | Tornado Warning | BMX | Pike | 37 min |
| Apr 29, 3:30 AM CDT | Tornado Warning | BMX | Lee, Macon | 30 min |
| Apr 29, 3:52 AM CDT | Tornado Warning | BMX | Lee, Russell | 38 min |
| Apr 29, 5:23 AM CDT | Dense Fog Advisory | BMX | Fayette, Greene, Hale, Lamar, Marengo, Marion and 5 more | 4 hr |
| Apr 29, 10:00 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo | 4 days |
| Apr 29, 5:48 PM CDT | Special Weather Statement | BMX | Winston | 42 min |
| Apr 29, 5:50 PM CDT | Special Weather Statement | BMX | Pickens | 40 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.